# SDR DHL2001724003

- Difficulty date: April 9, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-CHECK - FOUND CONFIRMED CRACK LT SIDE OF NLG WW 10 INCHES FWD OF CENTER BULKHEAD, 2 INCHES ABOVE AND 5 INCHES FWD OF DOOR COUNTER WEIGHT, BETWEEN STA 283 TO 286. APPROX 4 INCHES LONG.  STOPPED DRILL CRACK IAW 6727 SRM 51-10-1.  INSTALLED REPAIR DOUBLER IAW B727 SRM 51-30-2. PRESSURIZATION OF REPAIR AND ACCESS PANEL. OPS CHECK, OK.  STATUS-CLOSED.
